# SDR SIMA201017602

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 28,961 hours, 24,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3961 THE CREW REPORTED THAT DURING CLIMBOUT A "LAV SMOKE" WARNING MESSAGE ILLUMINATED IN EICAS.  THE CREW CHECKED WITH THE FLIGHT ATTENDANT AND CONFIRMED THE PRESENTS OF SMOKE.  THE CREW ELECTED TO DIVERT TO ROC.  THE SMOKE DISSIPATED PRIOR TO ARRIVAL.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED LAVATORY, LIGHTING AND VENTILATION, EMERGENCY LIGHTS AND INSPECTED ENGINES FOR LEAKS OR ANY OBVIOUS DEFECTS.  NO DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES.  THE FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
